# SDR HEEA082634

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: General aviation
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- Aircraft time: 7,013 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 51565000R
- Part serial: 6272A
- Condition: Defective
- Location: Dc System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC VOLTAGE REGULATOR WILL NOT ADJUST. TO BE SENT TO VENDOR FOR REPAIR.
